×

zbMATH — the first resource for mathematics

Branching diffusions on \(\mathbf H^d\) with variable fission: the Hausdorff dimension of the limiting set. (English) Zbl 1112.60081
Theory Probab. Appl. 51, No. 1, 155-167 (2007); translation from Teor. Veroyatn. Primen. 51, No. 1, 241-255 (2006).

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
28A78 Hausdorff and packing measures
PDF BibTeX XML Cite
Full Text: DOI